# SDR AWXA9900438

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ODOR OF SMOKE IN AFT CABIN.  RAN ENGINES AND APU ON BOTH PACKS TO ISOLATE MALFUNCTION.  NO ODOR NOTED DURING ENG RUN OR AFTER SHUTDOWN.
